Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Anal itching, fissure. Need medication

Hi...I have had an anal itch for the last three weeks, I treated it with over the counter product called anasul ointment for a week and as it was not working I then got anusul suspositories but to no benifit and the conditiosn got worse and I have now developed small piles. There seems to also be a small fissure that has developed...I stopped using the product and now just wash with warm water and apply a parrafin gel to help.sooth the anus area has helped a bit but the itching is still bad although I resist the temptation to scratch as much as possible but this is very difficult when it is very irritating at times! Is there anything else i can do to help the situation or can you reccommend any other product that I can use? I appreciate any help or advice that you can offer me...Thanks
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Hi Rick,
Thanks for writing your query.

Severe anal itching can be due to presence of threadworms.
Severe scratching can result in soreness of the anal area.

You should do de-worming by taking Mebendazole one tablet twice a day for 3 days. You should repeat the treatment after 2-3 weeks.
If you are diagnosed with having piles, you can locally apply ointments containing Xylocaine along with Calcium dobesilate.
Sitz bath is also beneficial in such cases.
Also take care of hygeine of the anal region.

I hope this is helpful to o.
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor